# SDR ASAA2019071230006

- Difficulty date: July 12, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 19,931 hours, 6,523 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 16241
- Condition: Sticking
- Location: Nr 2 Engine
- Part time: 19,931 hours, 6,523 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPORTS OF #2 ENGINE START VALVE IS SLOW TO CLOSE OR STICKING PRI: 2ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. REMOVED & REPLACED #2 ENGINE START VALVE REF AMM 80-11-03. PERFORMED START VALVE TEST IAW POWER PLANT TEST REFERENCE TABLE REF AMM 71-00-00. OPS TEST GOOD.
